MAUDE Adverse Event Report: NEURO - VILLALBA INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

NEURO - VILLALBA INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 3889-33
Medical Device Problem Codes Labelling, Instructions for Use or Training Problem (1318); Peeled/Delaminated (1454); Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received by a manufacture representative (rep) regarding lead.It was reported that as the lead was examined during procedure the lead and the exterior coating/insulation had clearly separated from the most distal end of the proximal electrodes.They noticed the damaged of the lead and was replaced.They opened a new lead kit and use the new lead.No signs or symptoms as we replaced the lead during the procedure.The issue was resolved at the time of this call.
 
Additional Manufacturer Narrative
Updated device code: (b)(4) no longer applies.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received from the representative indicated that the device was examined during the procedure by the physician, scrub and rep, (hence taking a picture of it) to show the lead issue.The weight of the patient was clearly marked in the chart but no verbal communication during the procedure was noted.Representative have not yet shipped the device and needs assistance with shipment.
 
Additional Manufacturer Narrative
Analysis: analysis of the lead (lot#va0w73c) found the butt joint of the outer insulation was separated at the proximal end of the lead.Analysis of the stylet (lot#unknown) found the stylet wire was bent {x} cm from the {distal/proximal} end.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
No new information.

Brand Name
INTERSTIM
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
NEURO - VILLALBA
call box 6001
villalba PR 00766
MDR Report Key8089982
Report Number6000153-2018-00019
Device Sequence Number16503292
Product Code EZW
UDI-Device Identifier00613994752437
UDI-Public00613994752437
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/29/2019
Device Model Number3889-33
Device Catalogue Number3889-33
Device Lot NumberVA0W73C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2018
Supplement Date Received by Manufacturer11/20/2018
01/14/2019
04/18/2019
Initial Report FDA Received Date11/20/2018
Supplement Report FDA Received Date11/20/2018
01/15/2019
04/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age38 YR